U.S. doctors online nowAsk doctors free
OK
A 31-year-old female asked:

I got a non hormonal iud last month and it caused a lot of bleeding then it stopped..then i had it removed and my next period lasted 11 days normally it last 7 days..now im having cramps and spotting every other day..is it normal my period is late?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
A "non-hormonal IUD" which was removed secondary to bleeding, may not have prevented pregnancy. Obtain a serum HCG test to be certain about pregnancy, which can occur outside the uterus (ectopic). See your gyn if positive asap.
Last updated Mar 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.